Title: SOME RESULTS FOR SEMILINEAR DIFFERENTIAL-EQUATIONS AT RESONANCE
Authors: LIN, SS
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
Issue Date: 1983
URI: http://hdl.handle.net/11536/4921
ISSN: 0022-247X
Journal: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Volume: 93
Issue: 2
Begin Page: 574
End Page: 592
Appears in Collections:Articles


Files in This Item:

  1. A1983QS29400019.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.